American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19F27) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. B. Goncharov. Polylogarithms, regulators, and Arakelov motivic complexes. J. Amer. Math. Soc. 18 (2005) 1-60. MR 2114816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Rognes, C. Weibel and appendix by M. Kolster. Two-primary algebraic $K$-theory of rings of integers in number fields. J. Amer. Math. Soc. 13 (2000) 1-54. MR 1697095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward Frenkel and András Szenes. Crystal bases, dilogarithm identities and torsion in algebraic $K$-theory . J. Amer. Math. Soc. 8 (1995) 629-664. MR 1266736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia